Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 683–694 (Mi zvmmf3647)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic behaviour of the solution of the problem of combustion in the case of an autocatalytic reaction

V. F. Butuzov, L. V. Kalachev

Moscow

Full text: PDF file (1112 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 39–47

Bibliographic databases:

UDC: 517.958
MSC: Primary 35C20; Secondary 35K57, 80A25, 35B25
Received: 20.04.1987
Revised: 24.07.1987

Citation: V. F. Butuzov, L. V. Kalachev, “Asymptotic behaviour of the solution of the problem of combustion in the case of an autocatalytic reaction”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 683–694; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 39–47

Citation in format AMSBIB
\Bibitem{ButKal88}
\by V.~F.~Butuzov, L.~V.~Kalachev
\paper Asymptotic behaviour of the solution of the problem of combustion in the case of an autocatalytic reaction
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 683--694
\mathnet{http://mi.mathnet.ru/zvmmf3647}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945946}
\zmath{https://zbmath.org/?q=an:0689.35018}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 39--47
\crossref{https://doi.org/10.1016/0041-5553(88)90175-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3647
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogatyrev, “Slow motions in the combustion problem in the case of an autocatalytic reaction”, Comput. Math. Math. Phys., 36:10 (1996), 1401–1405  mathnet  mathscinet  zmath  isi
    2. E. V. Kitaeva, V. A. Sobolev, “Numerical determination of bounded solutions to discrete singularly perturbed equations and critical combustion regimes”, Comput. Math. Math. Phys., 45:1 (2005), 52–82  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021